MAUDE Adverse Event Report: BOSTON SCIENTIFIC/ ENDOCHOICE ENDOCHOICE; TRAY, BIOPSY, WITHOUT BIOPSY INSTRUMENTS

BOSTON SCIENTIFIC/ ENDOCHOICE ENDOCHOICE; TRAY, BIOPSY, WITHOUT BIOPSY INSTRUMENTS
Model Number 205644
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Endochoise compliance endokit hedgehog dual end brush ref cek-721-20 lot 205644 exp 08/2019.Brush end broke off and remained lodged in endoscope.

Brand Name
ENDOCHOICE
Common Device Name
TRAY, BIOPSY, WITHOUT BIOPSY INSTRUMENTS
Manufacturer (Section D)
BOSTON SCIENTIFIC/ ENDOCHOICE
alpharetta GA 30009
MDR Report Key7276141
Report NumberMW5075303
Device Sequence Number10804186
Product Code FCH
UDI-Device Identifier00840253113337
UDI-Public(01)00840253113337
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model Number205644
Device Catalogue Number0100840253113337
Device Lot Number205644
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight45